Pacific Journal of Mathematics

Extending homeomorphisms to Hilbert cube manifolds.

R. D. Anderson and T. A. Chapman

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 281-293.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970042

Mathematical Reviews number (MathSciNet)
MR0319204

Zentralblatt MATH identifier
0227.57004

Subjects
Primary: 57A20

Citation

Anderson, R. D.; Chapman, T. A. Extending homeomorphisms to Hilbert cube manifolds. Pacific J. Math. 38 (1971), no. 2, 281--293. https://projecteuclid.org/euclid.pjm/1102970042


Export citation

References

  • [1] R. D. Anderson, On topological infinite deficiency, Michigan Math. J., 14 (1967), 365-383.
  • [2] R. D. Anderson, Strongly negligible sets in Frechet manifolds, Bull. Amer. Math. Soc, 75 (1969), 64-67.
  • [3] R. D. Anderson and John D. McCharen, On extending homeomorphisms to Frechet manifolds, Proc. Amer. Math. Soc, 25 (1970), 283-289.
  • [4] R. D. Anderson and R. M. Schori, Factors of infinite-dimensionalmanifolds, Trans. Amer. Math. Soc, 142 (1969), 315-330.
  • [5] R. D. Anderson, D. W. Henderson, and James E. West, Negligible subsets of infinite- dimensional manifolds, Compositio Math., 21 (1969), 143-150.
  • [6] T. A. Chapman, Dense sigma-compact subsets of infinite-dimensionalmanifolds, Trans. Amer. Math. Soc, 154 (1971), 399-426.
  • [7] D. W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc, 75 (1969), 759-762.